Ask The Doctor > Questions & Answers > Confused after having a tubal

Confused after having a tubal

Patient: I had a tubal on December 2013 ..I would have a period every 13th of the month in august It changed too the 18th that only lasted 3 days in which I last 5 to 6 days ..in September i started the 22nd and only lasted 2 days and for October I had no period ..I been gaining weight and feeling very sick

 

 

Symptoms: Nausea, weak, tired, consapated

 

 

Doctor: Hello,Thanks for contacting askthedoctor.comI understand that after going tubal in december 2013 , you have been experiencing irregularity in menses and decrease in the amount of bleeding thereafter. It is to be understood that fallopian tubes don’t produce any hormones and getting a tubal done would just provide protection from pregnancy and not in any ways affect the menstrual cycle.From your history of oligo-hypomenorrhoea with weakness and tiredness accompanied and constipation along with weight gain indicates towards an element of developing hypothyroidism . This is common in middle age group ladies and have a familial predisposition.I suggest please consult your physician and get a thyroid profile done to rule out hypothyroidism which is the possible cause of such symptoms and irregularity in menses. You may have to be started on thyroid hormone if cause is established .I hope i have answered your query in detail.wishing you best of health ,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment